Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Depressed, not able to sleep. Medicine?

hi, i can t sleep and my dad passed away a couple months ago and i get sad all the time about little things.. i dont ever wanna go to school my eating habbits are normal i dont know if im depressed or what i want to go back to normal and i would prefer not to use sleeping meds or aunti depressents but im starting to think its my only option, i have tried religious ways to get better and talking to a councelor
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Periodontics 's  Response
Hello friend
As you have lost your father you are feeling like this.
Dont worry this happens with every one when we loose our near and dear one. but we have to think about our future and remember the morals taught by parents to come up in life. So you need to forget the sad moment and try to come out of it. Start going to school as you need to become well educated and settled in future which might be yours fathers dream also.
Do meditation daily this stabilizes your mind and increses your concentration.
you are young ,be bold and courageous. always think positive and work hard surely you will be on top one day.all you need is will power and determination.
Answered: Sat, 7 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor